# SDR SWAA2022012884562

- Difficulty date: June 28, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 63,236 hours, 36,810 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LOWER SILL WEB IS CORRODED / REMOVED CORROSION FROM FWD CARGO LOWER SILLWEB. ORG'T' .045'; LOSS .006' REMAINING .039'; OUT OF LIMITS IAW SRM 53-30-15-1A-1 FIG 103 REMOVED OLD AND INSTALLED NEW LOWER SILL WEB 51-40-02 AND DWG 143A8330 REV B
